# SDR COEA9670101

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10419
- System (JASC): 3250 · Landing Gear Steering System
- Part: Seals
- Condition: Leaking
- Location: Nlg Steering
- Component: Dunlop
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL OF FLGHT 7826 FROM RAPID CITY, NORTH DAKOTA, THE NOSE WHEEL CENTERING FAIL LIGHT ILLUMINATED AND CREW ELECTED TO ABORT.  AIRCRAFT RETURNED TO RAMP WITHOUT INCIDENT.  INSPECTION REVEALED THAT THE SEALS ON THE LEFT SIDE OF THE STEERING MOTOR WERE LEAKING FLUID.  MAINTENANCE REPLACED THE NOSE WHEEL STEERING MOTOR AND SEALS.  SYSTEM OPERATION AND LEAK CHECKED GOOD.  (M)
